A generalization of size-biased Poisson-Sujatha distribution and its applications

Rama Shanker, Kamlesh Kumar Shukla, Manoj Tiwari, Tekie Asehuen Leonida

Abstract


In this paper, a generalization of size-biased Poisson-Sujatha distribution (AGSBPSD) which includes both the size-biased Poisson-Lindley distribution (SBPLD) and the size-biased Poisson-Sujatha distribution (SBPSD) as particular cases has been proposed and studied. Its moments based measures including coefficients of variation, skewness, kurtosis, and index of dispersion have been derived and their shapes have been discussed with varying values of the parameters. The estimation of its parameters has been discussed using maximum likelihood estimation. Some applications of the proposed distribution have been explained using two count datasets.

Full Text: PDF

Published: 2021-08-19

How to Cite this Article:

Rama Shanker, Kamlesh Kumar Shukla, Manoj Tiwari, Tekie Asehuen Leonida, A generalization of size-biased Poisson-Sujatha distribution and its applications, J. Math. Comput. Sci., 11 (2021), 6811-6828

Copyright © 2021 Rama Shanker, Kamlesh Kumar Shukla, Manoj Tiwari, Tekie Asehuen Leonida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS